# SDR QXEA0202008

- Difficulty date: April 25, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 1,419 hours, 1,269 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 431
- Condition: Failed
- Location: Fuel System
- Part time: 163 hours, 1,411 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMF- RIGHT HAND MAIN EJECTOR CAUTION MESSAGE CAME ON DURING DESCENT AND STAYED ON UNTIL ENSUING SHUTDOWN.  REMOVED AND REPLACED RIGHT HAND PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
